MAUDE Adverse Event Report: SYNTHES GMBH DEPTH GAUGE FOR 2.0/2.4 AND 2.7 SCREWS; GAUGE, DEPTH

SYNTHES GMBH DEPTH GAUGE FOR 2.0/2.4 AND 2.7 SCREWS; GAUGE, DEPTH
Catalog Number 03.111.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: investigation summary the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the needle of the depth gauge for 2.0/2.4 and 2.7 screws was bent.A dimensional inspection for the depth gauge for 2.0/2.4 and 2.7 screws was not performed due to post manufacturing damage.A functional test was performed and due to observed condition, the needle cannot slide properly and it is reasonable to conclude a functionality issue may be present.The overall complaint was confirmed as the observed condition of the depth gauge for 2.0/2.4 and 2.7 screws would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.There is no indication that a design or manufacturing issue has caused the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Dimensional inspection: n/a.Device history part# 03.111.005 lot # 3486408 manufacturing site: werk hägendorf release to warehouse date: 27 jul 2010.A manufacturing record evaluation was performed for the finished article lot, and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on 12th december, 2025 that depth gauge does not hook.No, patient consequences.No patient involved.

Brand Name
DEPTH GAUGE FOR 2.0/2.4 AND 2.7 SCREWS
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK HÄGENDORF
im bifang 6
hägendorf 4614
SZ   4614
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24160689
Report Number8030965-2026-00775
Device Sequence Number18458684
Product Code HTJ
UDI-Device Identifier10886982072078
UDI-Public(01)10886982072078(10)3486408
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.111.005
Device Lot Number3486408
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/27/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown